The Preprint Series of the School of Mathematics


This preprint series contains preprints (PS/PDF files) whose authors or coauthors are members of the School of Mathematics of the Faculty of Mathematics and Physics, Charles University, Prague. Code numbers of the preprints are assigned by the respective Departments of the School of Mathematics. In order to add a new preprint to the series, please contact administrators of the preprint pages of the respective Departments. The authors are responsible for all copyrights connected to their preprints. Copies of the documents presented in this series, by electronic or mechanical means including information storage and retrieval systems, may only be employed for personal use. It is the author's responsibility to replace the PS file by an exact bibliographical reference as soon as the preprint is published. The administration of the School of Mathematics accepts no liability in this respect.
11:S. Frigeri, M. Grasselli, D. Pražák: Nonlocal Cahn-Hilliard-Navier-Stokes systems with shear dependent viscosity Submitted  MATH-kma-2017/543
287kB, 24 Pages
12:Petr Honzík: Endpoint Estimate for Rough Maximal Singular Integrals Submitted  MATH-kma-2017/544
174kB, 13 Pages
13:Eva Burianková a Petr Honzík: Rough Maximal Bilinear Singular Integrals Submitted  MATH-kma-2017/545
197kB, 15 Pages
14:Václav Kryštof: Versions of Ilmanen Lemma: Insertion of $C^{1,\omega}$ or $C^{1,\omega}_{loc}$ Functions Submitted  MATH-kma-2017/546
266kB, 8 Pages
15:J.Hamhalter and O.Kalenda: Measures of weak non-compactness in spaces of nuclear operators Published Math. Z. 292 (2019), no. 1-2, 453-471 MATH-kma-2017/547
382kB, 19 Pages

<< PreviousNext >>